# SDR DALA2017051103887

- Difficulty date: May 10, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE SKIN, BS 1701+7,  BETWEEN STRINGERS 28 AND 29R, HAS TWO DENTS. REPAIRED THE SKIN IAW ER/A 557227-14, REV 0, AND RE/A 557224-14 REV ORIGINAL.
